# SDR DALA2024022802777

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 74,469 hours, 9,872 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Seat 9cd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 OXYGEN PANEL MASK DEPLOYED AT 9CD. CORRECTIVE ACTION: REINSTALLED PANEL PER A330 AMM 35-21. OK FOR SERVICE. (0221024)
